# SDR 2017F00157

- Difficulty date: July 26, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N740JS
- Make and model: Cessna 525A
- Aircraft serial: 0207
- Aircraft time: 3,401 hours, 2,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Condition: Ruptured
- Location: Zone 800
- Part time: 3,401 hours, 2,871 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW NOTICED A "DOOR SEAL" ANNUNCIATOR IN CRUISE FOLLOWED BY A HISSING NOISE. THEY INITIATED A DESCENT TO FL300 AND THE NOISE STABILIZED, CABIN PRESSURE WAS NORMAL. ON LANDING IT WAS DISCOVERED THAT THE INFLATABLE DOOR SEAL HAD RUPTURED IN THE TOP AFT CORNER. THE DOOR SEAL WAS REPLACED AND NO FURTHER FAULTS WERE NOTED.
